MathSciNet Relay Station
MathSciNet bibliographic data
MR1880960 11P32 (11P05 11P55)
Choi, Kwok-Kwong Stephen; Liu, Jianya Small prime solutions of quadratic equations. Canad. J. Math. 54 (2002), no. 1, 71–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement